# SDR UPS203531

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND .50 INCH CRACK ON RT SIDE OF AFT AIRSTAIRS, TOP ROW OF LIGHTENING HOLES, 2ND FROM FRONT.  REPAIRED IAW SRM 51-10-1, 51-30-2.
